logo AFST

Asymptotic properties of the Dulac map near a hyperbolic saddle in dimension three
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 595-617.
@article{AFST_2001_6_10_4_595_0,
     author = {Bonckaert, Patrick and Naudot, Vincent},
     title = {Asymptotic properties of the {Dulac} map near a hyperbolic saddle in dimension three},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {595--617},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {4},
     year = {2001},
     doi = {10.5802/afst.1004},
     zbl = {1017.37009},
     mrnumber = {1944252},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1004/}
}
Patrick Bonckaert; Vincent Naudot. Asymptotic properties of the Dulac map near a hyperbolic saddle in dimension three. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 595-617. doi : 10.5802/afst.1004. https://afst.centre-mersenne.org/articles/10.5802/afst.1004/

[1] Bonckaert (P.). - On the continuous dependence of the smooth change of coordinates in parametrized normal forms theorems, Journ. Diff. Eq. 106 (1993), 107-120. | MR 1249179 | Zbl 0788.58048

[2] Bonckaert (P.). - Conjugacy of vector fields respecting additional properties, Journal of Dynamical and Control Systems 3(1997),pp. 419-432. | MR 1472359 | Zbl 01431839

[3] Dumortier (F.) and Roussarie (R.). - On the saddle loop bifurcation. In Bifurcations of planar vector fields, proceedings Luminy 1989, volume 1455 of Lecture Notes in Mathematics, pages 44-73. Springer-Verlag, 1990. | MR 1094377 | Zbl 0731.34010

[4] Ilyashenko (Y.) and Yakovenko (S.). - Finite cyclicity of elementary polycycles. In Y. Ilyashenko and S. Yakovenko, editors, Concerning the Hilbert 16th Problem volume 165 of American Mathematical Society Translations Series 2, pages 21-95. American Mathematical Society, 1995. | MR 1334340 | Zbl 0828.34021

[5] Il'Yashenko (Yu.S.) and Yakovenko (S.Yu.). - Finitely-smooth normal forms of local families of diffeomorphisms and vector fields, Russian Math. Surveys, 46:1 (1991), 1-43. | MR 1109035 | Zbl 0744.58006

[6] Homburg (A.J.), Kokubu (H.), Naudot (V.). - "Homoclinic doubling cascades", "Archive for Rational Mechanics and Analysis", 160:3 (2001), 195-244. | MR 1869442 | Zbl 1073.37059

[7] Mourtada (A.). - Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan mise sous forme normale. In Bifurcations of planar vector fields, proceedings Luminy 1989, volume 1455 of Lecture Notes in Mathematics, pages 272-314. Springer-Verlag, 1990. | MR 1094384 | Zbl 0719.58031

[8] Moussu (R.). - Développement asymptotique de l'application retour d'un polycycle. In Dynamical Systems, Valparaiso 1986, volume 1331 of Lecture Notes in Mathematics, pages 140-149. Springer-Verlag, 1988. | MR 961097 | Zbl 0659.58009

[9] Roussarie (R.) On the number of limit cycles which appear by perturbation of separatrix loop of planar vector fields. Bol. Soc. Bras. Mat., 17:67-101, 1986. | MR 901596 | Zbl 0628.34032

[10] Roussarie (R.) and Rousseau (C.). - Almost planar homoclinic loops in R3. Journal of Differential Equations, 126:1-47, 1996. | MR 1382055 | Zbl 0849.34036

[11] Rychlik (M.R.). - Lorenz attractors through Shil'nikov-type bifurcation. Part I, Ergod. Th. & Dynam. Syst. 10 (1990), 793-821. | Zbl 0715.58027

[12] Sternberg (S.). - On the structure of local homomorphisms of euclidean n-space, I, Am. J. Math. 80 (1958), 623-31. | MR 96854 | Zbl 0083.31406

[13] Sternberg (S.). - On the structure of local homomorphisms of euclidean n-space, II, Am. J. Math. 81 (1959), 578-605. | MR 109853 | Zbl 0211.56304